# SDR DALA2023072405944

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2874400) LH HORIZONTAL STABILIZER AFT REAR SPAR UPPER ANGLE HAS AREA OF CORROSION ABOVE ELEVATOR CENTER BALANCE BAY PANEL AT OB CORNER. REPAIRED CORRODED AREA PER ERA 609520-14 REV ORIGINAL.
